# SDR DALA2021090305211

- Difficulty date: August 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 700-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON FLOOR STRINGER SEVERAL PLACES UPPER AND LOWER FACES LBL=7.55 AND BTW STA= 700 TO STA=760 AT FWD CARGO COMPARTMENT C-1. CORRECTIVE ACTION: UMMARY OF NRC 00300 FLOOR STRINGER WAS REPAIR PER B757-200 SRM 53-00-53-2R-1 REPAIR 1;(ET)(HFEC) INSPECTION WAS ACCOMPLISHED AND NO CRACKS WERE FOUND AFTER CUT OUT PER B757-200 SRM 53-00-53-2R-1 REPAIR 1.
